On boundedness, periodicity, and almost periodicity of solutions of some nonlinear parabolic equations

Mitsuhiro Nakao

Research output: Contribution to journalArticle

19 Citations (Scopus)
Original languageEnglish
Pages (from-to)371-385
Number of pages15
JournalJournal of Differential Equations
Volume19
Issue number2
DOIs
Publication statusPublished - 1975
Externally publishedYes

ASJC Scopus subject areas

  • Analysis

Cite this

On boundedness, periodicity, and almost periodicity of solutions of some nonlinear parabolic equations. / Nakao, Mitsuhiro.

In: Journal of Differential Equations, Vol. 19, No. 2, 1975, p. 371-385.

Research output: Contribution to journalArticle

@article{31f2a8530e13469794ce7c86a4188e25,
title = "On boundedness, periodicity, and almost periodicity of solutions of some nonlinear parabolic equations",
author = "Mitsuhiro Nakao",
year = "1975",
doi = "10.1016/0022-0396(75)90010-8",
language = "English",
volume = "19",
pages = "371--385",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On boundedness, periodicity, and almost periodicity of solutions of some nonlinear parabolic equations

AU - Nakao, Mitsuhiro

PY - 1975

Y1 - 1975

UR - http://www.scopus.com/inward/record.url?scp=0007187862&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007187862&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(75)90010-8

DO - 10.1016/0022-0396(75)90010-8

M3 - Article

AN - SCOPUS:0007187862

VL - 19

SP - 371

EP - 385

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

ER -